# SDR FWT2006F00002

- Difficulty date: September 11, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N316LA
- Make and model: Boeing 767-300
- Aircraft serial: 30842
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Part serial: 03083H9436
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW HAS CRACKED.  PERFORMED QRH PROCEDURE WINDOW DAMAGE IAW QRH.  LANDED AT NEAREST SUITABLE AIRPORT.  REMOVED AND INSTALLED NR 1 WINDOW ASSY IAW AMM 56-11-01-401 AND PERFORMED OPERATIONAL TEST IAW AMM 30-41-00-715-001.  SYSTEM GOOD TO SERVICE PENDING ACCOMPLISHMENT ITEM 18 OF AMM 56-11-01-404-17 REFER TO 3RD TIME TIGHTEN BOLT REQURIEMENT.  (K)
